| Catalog Number |
IG025R |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
| Date of Event |
01/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that intra-operative problems with a distractor led to a vein rupturing, causing the patient to bleed heavily.The distractor blades detached from the distractor body and were left in the wound; they were able to be retrieved.The distractor's adjustment knob was also bent so the distractor was stuck in its position.The procedure was successfully completed and the patient was in stable condition after a one-hour delay.This is report five of six for this event.
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3004788213-2026-00017 through 3004788213-2026-00022.
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.The lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.The device was not returned and no photos were provided, so an evaluation is unable to be performed.The complaint is unrefuted for distraction forceps bilateral part 2 for the failure of retention feature resulting in prolonged surgery.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description